Alert archive / Nevada / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 27, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 2, 2009, 6:55 PM PDT for Churchill County, Lyon County, Nevada. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2009, 6:55 PM PDT (01:55 UTC)
- Expired
- Jul 2, 2009, 7:30 PM PDT
- In force
- 35 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Churchill County, NV, Lyon County, NV
The radar
The Reno radar (KRGX), 59 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 1.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3931 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KREV 030155
SVRREV
NVC001-019-030230-
/O.NEW.KREV.SV.W.0027.090703T0155Z-090703T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
655 PM PDT THU JUL 2 2009
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHURCHILL COUNTY IN WEST CENTRAL NEVADA...
THIS INCLUDES THE CITY OF LAHONTAN RESERVOIR...
NORTHERN LYON COUNTY IN WESTERN NEVADA...
* UNTIL 730 PM PDT
* AT 654 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF WABUSKA...OR 17 MILES SOUTH OF LAHONTAN RESERVOIR...AND
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS AFFECTED INCLUDE...FORT CHURCHILL STATE PARK...LAHONTAN
RESERVOIR...SILVER SPRINGS...WABUSKA AND US 50 AT LYON-CHURCHILL CO
LINE.
THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR
PONDING WATER ON AREA ROADWAYS. DRIVERS SHOULD SLOW DOWN IF
ENCOUNTERING HEAVY RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
LAT...LON 3954 11916 3942 11886 3914 11885 3906 11909
3916 11941
TIME...MOT...LOC 0155Z 203DEG 21KT 3922 11914
$$
MOZLEY2 follow-up statements
000
WWUS55 KREV 030216
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
716 PM PDT THU JUL 2 2009
NVC001-019-030230-
/O.CON.KREV.SV.W.0027.000000T0000Z-090703T0230Z/
CHURCHILL NV-LYON NV-
716 PM PDT THU JUL 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM PDT
FOR NORTHERN LYON AND WEST CENTRAL CHURCHILL COUNTIES...
AT 714 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES EAST OF FORT CHURCHILL STATE PARK...OR 14 MILES SOUTH
OF LAHONTAN RESERVOIR...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS AFFECTED INCLUDE...FORT CHURCHILL STATE PARK...LAHONTAN
RESERVOIR...SILVER SPRINGS...SILVER SPRINGS AIRPORT AND US 50 AT
LYON-CHURCHILL CO LINE.
THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR
PONDING WATER ON AREA ROADWAYS. DRIVERS SHOULD SLOW DOWN IF
ENCOUNTERING HEAVY RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS.
LAT...LON 3921 11894 3915 11905 3924 11936 3954 11916
3942 11886
TIME...MOT...LOC 0216Z 199DEG 15KT 3927 11914
$$
MOZLEY000
WWUS55 KREV 030226
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
726 PM PDT THU JUL 2 2009
NVC001-019-030235-
/O.EXP.KREV.SV.W.0027.000000T0000Z-090703T0230Z/
CHURCHILL NV-LYON NV-
726 PM PDT THU JUL 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LYON AND WEST CENTRAL
CHURCHILL COUNTIES WILL EXPIRE AT 730 PM PDT...
THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH 800
PM PDT...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...AND
HEAVY RAINFALL.
IF YOU OBSERVED ANY WIND DAMAGE...LARGE HAIL...OR FLOODING FROM THE
STORM EARLIER...REPORT IT TO THE NATIONAL WEATHER SERVICE IN RENO.
CALL OUR OFFICE AT 775-673-8100. YOUR REPORTS HELP US IMPROVE OUR
WARNING PROCESS.
LAT...LON 3921 11894 3915 11905 3924 11936 3954 11916
3942 11886
TIME...MOT...LOC 0225Z 199DEG 15KT 3930 11912
$$
MOZLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:24 PM PDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 2, 3:24 PM PDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 324 PM PDT THU JUL 2 2009 .SHORT TERM... CONVECTION HAS BEEN MORE ACTIVE TODAY FROM RENO-TAHOE SEWD ACROSS DOUGLAS-LYON-MINERAL COUNTIES. STRONGEST CELLS FORMED IN RURAL PORTIONS OF MINERAL COUNTY SO FAR THIS AFTERNOON. WINDS AT SLIDE MTN FINALLY SWITCHED TO WEST IN PAST HOUR AS THE BACK EDGE OF CONVECTION APPEARS TO HAVE PUSHED EAST OF TRUCKEE...WHILE FARTHER SOUTH IN MONO COUNTY ONLY A FEW CELLS REMAIN EAST OF HWY 395. GUSTY OUTFLOW WINDS WILL REMAIN A THREAT THRU EARLY EVENING ESPECIALLY IN W-CNTRL NV NORTH OF HWY 50 WHERE DRIER LOW LEVEL AIR MASS WILL INCREASE DOWNDRAFT MOMENTUM FROM ANY CELLS MOVING INTO THIS AREA. MOST ACTIVITY SHOULD DIMINISH AFTER SUNSET AS THE WEAK SHORTWAVE TROF RESPONSIBLE FOR THE TSTMS EJECTS TO THE NORTHEAST...ALTHOUGH SOME INSTBY IS EXPECTED TO PUSH INTO FAR NWRN NV AND SURPRISE VLY OVERNIGHT AND FRI MORNING SO ISOLD TSTMS WERE MAINTAINED IN THOSE AREAS. FOR FRIDAY...REDUCED COVERAGE OF CONVECTION IS EXPECTED ALTHOUGH STUBBORN WEAK LOW OVER NRN CA WILL KEEP THREAT OF SOME ACTIVITY OVER FAR NERN CA AND NWRN NV. FARTHER SOUTH TO MINERAL-MONO COUNTIES...A FEW SHORT LIVED CELLS ARE POSSIBLE...BUT ANYTHING THAT FORMS WILL BE LESS INTENSE COMPARED TO TODAY. WITH DRIER AND MORE STABLE AIR MASS ADVANCING INTO THE RENO-TAHOE ZONES AND NO FORCING MECHANISMS INDICATED BY THE NAM AND GFS GUIDANCE...THE MENTION OF TSTMS WAS REMOVED FOR THESE AREAS. FOR THE INDEPENDENCE DAY WEEKEND...DRY AND WARM CONDITIONS ARE EXPECTED ACROSS THE REGION AS SW FLOW ALOFT PREVAILS WITH LITTLE OR NO DYNAMIC FORCING. SOME LEFTOVER MID LEVEL MOISTURE WILL LEAD TO SOME CUMULUS BUILDUPS SAT AFTERNOON MAINLY IN MINERAL-MONO COUNTIES AND ALSO NEAR THE OREGON BORDER...BUT WARMER AIR ALOFT SHOULD CAP VERTICAL CLOUD GROWTH. WHILE A BRIEF SHOWER CAN NOT BE RULED OUT...THIS POTENTIAL IS TOO REMOTE TO INCLUDE IN THE FORECAST TEXT. WINDS ON SATURDAY THE 4TH SHOULD BE ZEPHYR TYPE BREEZES WITH GUSTS NEAR 25 MPH...WHICH MAY PERSIST UNTIL ABOUT 10 PM FOR THE RENO-SPARKS-CARSON AREAS BUT SHOULD DIMINISH BY DUSK AROUND TAHOE. FOR SUNDAY...WIND GUSTS WILL INCREASE TO THE 30-35 MPH RANGE AS WEAK SHORTWAVE MOVING INTO THE NWRN US BRUSHES ACROSS NERN CA-NWRN NV. MJD .LONG TERM...MONDAY THROUGH THURSDAY... THE MAIN CHANGES TO THE LONG TERM GRIDS WERE TO LOWER SKY COVER (EXCEPT ACROSS THE FAR NORTHERN CWA) AND RELATIVE HUMIDITIES. A LARGE-SCALE UPPER TROUGH WILL BE HANGING AROUND ALONG THE WEST COAST OR SLIGHTLY OFFSHORE THROUGH THE EXTENDED...WITH AN IMPULSE EJECTING AROUND THE MAIN TROUGH LATE TUESDAY (GFS) OR WEDNESDAY (ECMWF). THE IMPULSE WOULD AT MOST BRING A FEW SHOWERS TO THE FAR NORTH...WITH VERY DRY SOUTHWEST FLOW ELSEWHERE TO WARD OFF PRECIPITATION. THE MAIN STORY WILL BE THE COOLING TREND...WITH 70S TO MID 80S IN THE VALLEYS TUESDAY THROUGH THURSDAY (5-10 DEGREES BELOW AVERAGE). IT WILL ALSO TEND TO BE BREEZY WITH THE PERSISTENT GRADIENT BETWEEN THE UPPER TROUGH AND A RIDGE OVER THE DESERT SOUTHWEST. SNYDER && .AVIATION... LIGHTER WINDS ALOFT THAN EXPECTED AND AN INCOMING DISTURBANCE ARE ALLOWING SHOWERS AND THUNDERSTORMS TO DEVELOP FURTHER WEST THAN PREVIOUSLY EXPECTED...WITH A LINE OF CONVECTION IN THE AREA OF KTVL/KTRK/KRNO TO MOVE EAST OF KRNO (AND AFFECT THE AREA OF KLOL) CIRCA 01Z. ALL STORMS COULD PRODUCE GUSTY OUTFLOW WINDS...BUT THE MAIN RISK FOR VERY GUSTY OUTFLOW WINDS WILL BE EAST OF KRNO AND FROM ABOUT KNFL NORTH...WHERE STRONGER STORMS COULD PRODUCE GUSTS TO 40-45 KTS AND VERY HEAVY RAIN. FRIDAY...ANY THUNDERSTORMS SHOULD BE RESTRICTED TO NORTH AND EAST OF A SUSANVILLE TO FALLON TO BRIDGEPORT LINE. SNYDER && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, Jul 2, 2:12 PM PDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
212 PM PDT THU JUL 2 2009
CAZ072-NVZ002-003-022245-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
212 PM PDT THU JUL 2 2009
...THUNDERSTORMS DEVELOPING OVER SOUTH LAKE TAHOE...
AT 210 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR MEYERS AND OVER THE SOUTHERN HALF OF LAKE
TAHOE...MOVING NORTH AT 10 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50
MPH... ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...DAGGET PASS...GENOA...GLENBROOK...
KINGSBURY...SPOONER SUMMIT...SOUTH LAKE TAHOE AND STATELINE.
IF YOU ARE ON LAKE TAHOE...NEARBY STREAM...OR SWIMMING POOL...GET
OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE
CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND
LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3915 11980 3877 11983 3877 12002 3882 12005
3883 12013 3885 12016 3913 12018
TIME...MOT...LOC 2111Z 187DEG 8KT 3885 12003
JHWSpecial weather statement, Jul 2, 3:19 PM PDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
319 PM PDT THU JUL 2 2009
NVZ004-022300-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
319 PM PDT THU JUL 2 2009
...STRONG THUNDERSTORM NEAR COLD SPRINGS IN CHURCHILL COUNTY...
AT 315 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF COLD SPRINGS...OR 15 MILES
WEST OF NEW PASS SUMMIT...AND MOVING NORTHEAST AT 15 MPH.
OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE QUARTER INCH IN 15 MINUTES REDUCING VISIBILITIES TO LESS
THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS
OF AROUND 50 MPH... ARE EXPECTED WITH THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3956 11745 3940 11777 3948 11785 3979 11757
3969 11744 3962 11744
TIME...MOT...LOC 2218Z 224DEG 15KT 3949 11773
JHWSpecial weather statement, Jul 2, 3:56 PM PDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 356 PM PDT THU JUL 2 2009 NVZ001-022345- MINERAL AND SOUTHERN LYON COUNTIES- 356 PM PDT THU JUL 2 2009 ...A STRONG THUNDERSTORM AFFECTING MINERAL COUNTY... AT 354 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF US 95 AT MINERAL-ESMERALDA CO LINE...OR 13 MILES NORTHWEST OF COALDALE...AND MOVING NORTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...JUNCTION US 95 AND NV 360 (TONOPAH JUNCTION). HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3803 11816 3808 11827 3835 11804 3828 11788 TIME...MOT...LOC 2255Z 217DEG 19KT 3813 11808 SNYDER
Special weather statement, Jul 2, 5:55 PM PDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
555 PM PDT THU JUL 2 2009
NVZ001-030130-
MINERAL AND SOUTHERN LYON COUNTIES-
555 PM PDT THU JUL 2 2009
...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN MINERAL COUNTY...
AT 549 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF US 6 AT MINERAL-ESMERALDA CO
LINE...OR 14 MILES NORTHEAST OF BENTON...AND MOVING NORTHEAST AT 15
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND SMALL
PEA OR MARBLE SIZE HAIL... ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...MOUNT MONTGOMERY...JUNCTION US 6 AND
NV 360 AND US 6 AT MINERAL-ESMERALDA CO LINE.
THIS STORM WILL AFFECT TRAVELERS ON US 6 BETWEEN THE MONO COUNTY
LINE AND THE JUNCTION OF HIGHWAY 360. DRIVERS SHOULD EXPECT HEAVY
RAINFALL AND PONDING ON ROADWAYS. SLOW DOWN WHEN ENCOUNTERING
HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3799 11850 3810 11833 3803 11817 3801 11819
3795 11826 3788 11834 3788 11835
TIME...MOT...LOC 0051Z 224DEG 12KT 3800 11833
RCLocal storm report, Jul 2, 6:16 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
616 PM PDT THU JUL 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD 1 SE OASIS 37.49N 117.91W
07/02/2009 MONO CA LAW ENFORCEMENT
ESMERALDA COUNTY SHERIFF REPORTED LARGE AMOUNT OF WATER
FLOWING OVER INTERSECTION OF HWY 168 AND 266.
&&
SSNYDERSpecial weather statement, Jul 2, 6:26 PM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 626 PM PDT THU JUL 2 2009 NVZ001-003-004-030200- GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 626 PM PDT THU JUL 2 2009 ...STRONG THUNDERSTORM TO IMPACT ALTERNATE US HIGHWAY 95 NORTH OF YERINGTON... AT 622 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WEED HEIGHTS...OR 28 MILES EAST OF GARDNERVILLE...AND MOVING NORTHEAST AT 25 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...WABUSKA...WEED HEIGHTS...YERINGTON AND YERINGTON MUNICIPAL AIRPORT. THIS STORM WILL AFFECT TRAVELERS ON ALTERNATE US HIGHWAY 95 BETWEEN YERINGTON AND WABUSKA. DRIVERS SHOULD EXPECT GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3925 11915 3912 11891 3894 11921 3904 11934 TIME...MOT...LOC 0123Z 223DEG 20KT 3904 11923 MOZLEY
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:26 PM PDT | Special Weather Statement | REV | Lyon | 34 min |
| Jul 2, 7:29 PM PDT | Special Weather Statement | REV | Storey | 31 min |
| Jul 2, 7:59 PM PDT | Special Weather Statement | REV | Storey | 31 min |
| Jul 2, 8:59 PM PDT | Special Weather Statement | REV | Lyon | 61 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.